# SDR SWIA202265971

- Difficulty date: June 25, 2022
- Submitted: June 27, 2022
- Operation: Air carrier
- Aircraft: N205SY
- Make and model: Emb EMB110*
- Aircraft serial: 17000636
- Aircraft time: 13,675 hours, 7,899 cycles
- System (JASC): 3417 · Air Data Computer
- Part: None
- Condition: Failed
- Stage of operation: CL
- How discovered: O
- Nature of condition: I
- Precautionary procedure: D

## Discrepancy

CA AIRSPEED AND ALT FAILED ON CLIMB  OUT   (FLIGHT 4629 - FILED CLOSED)    THIS DISCREPANCY WAS TRANSFERRED TO CAMP ITEM 25053405 WITH THE FOLLOWING CORRECTIVE ACTION: "AFTER INTERROGATING THE AIRCRAFT, FOUND CAUTION  MESSAGE REFERENCING ADS PROBE 1 FAILURE CITING ADS PROBE 1 AS POSSIBLE LRU AT FAULT. THIS MESSAGE CORRELATED TO CRUISE FLIGHT.  ALSO FOUND ADS PROBE 1 HTR REMOTE BREAKER POPPED. FURTHER INVESTIGATION DISCOVERED ADVISORY MESSAGES REFERENCING MISCOMPARE FAULTS OF ADS 2 AND ADS 3 THAT CORRELATED TO PREFLIGHT.  THESE FAULTS PROVIDED A FIM REFERENCE THAT SUGGESTED THE FAILURE OF ADS PROBE1 TO BE AT FAULT.  REMOVED AND REPLACED ADS PROBE 1 AND PERFORMED ASSOCIATED OPS CHECKS IAW ERJ 175 AMM 34-13-01. SYSTEM OPS CHECKS GOOD AT THIS TIME.  CAT II RETURN TO SERVICE COMPLETED AND NO PLACARDS ARE INSTALLED.  / TOOLS USED: / TORQUE DRIVER-S/N1017401785  CAL DUE MAR 2023 / GSE 054 DIAL INDICATOR KIT S/N 15299242 CAL DUE OCT 2022 / "
